| Model Number |
K2013162 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device identified by the complaint information was received for evaluation 4 nov 2024 and was evaluated 20 nov 2024.The laser fiber returned was determined to be broken, consistent with information received from the complainant.The laser fiber rfid revealed the device had been utilized four times, with over 3500j total energy transmission.The usage by the complainant prior to breakage as well as the 100% inspection completed at dmta provide objective evidence the laser fiber was operating within specification prior to the breakage reported.It is acknowledged that dornier laser fibers are fragile, and must be handled with care as instructed in the applicable instructions for use for laser fibers.No patient or operator impact was reported with information received for this complaint.No defects or inconsistencies with the laser fiber returned were noted upon evaluation of the complaint sample.
Event or Problem Description
On 30 october 2024 dmta quality was contacted regarding a holmium laser fiber which was reported to have broken.No patient impact was reported as a result of the reported fiber failure.